Differential graded categories associated with the critical semi-definite quadratic forms
Algebra and discrete mathematics, Tome 16 (2013) no. 2, pp. 188-200
Cet article a éte moissonné depuis la source Math-Net.Ru
This work concerns with classification problem of differential graded categories with critical semi-definite quadratic form. We prove that such problem which satisfies some correctness conditions can be transformed to differential graded category with directed graded graph, which is a quiver of affine (extended) type.
Keywords:
differential graded category, graded graph, critical quadratic form, affine diagram.
@article{ADM_2013_16_2_a3,
author = {O. Gnatiuk and N. Golovashchuk},
title = {Differential graded categories associated with the critical semi-definite quadratic forms},
journal = {Algebra and discrete mathematics},
pages = {188--200},
year = {2013},
volume = {16},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ADM_2013_16_2_a3/}
}
TY - JOUR AU - O. Gnatiuk AU - N. Golovashchuk TI - Differential graded categories associated with the critical semi-definite quadratic forms JO - Algebra and discrete mathematics PY - 2013 SP - 188 EP - 200 VL - 16 IS - 2 UR - http://geodesic.mathdoc.fr/item/ADM_2013_16_2_a3/ LA - en ID - ADM_2013_16_2_a3 ER -
O. Gnatiuk; N. Golovashchuk. Differential graded categories associated with the critical semi-definite quadratic forms. Algebra and discrete mathematics, Tome 16 (2013) no. 2, pp. 188-200. http://geodesic.mathdoc.fr/item/ADM_2013_16_2_a3/
[1] Y. A. Drozd, “Reduction algorithm and representations of boxes and algebras”, Comtes Rendue Math. Acad. Sci. Canada, 23 (2001), 97–125 | MR | Zbl
[2] A. V. Roiter, “The roots of integral quadratic forms”, Quadratic forms and representations, Kiev, 1978, 3–17 | MR
[3] S. A. Ovsienko, “Integer weakly positive forms”, Shurian Matrix problems and quadratic forms, Kiev, 1978, 3–17
[4] M. Barot, J. A. de la Pena, “The Dynkin type of a non-negative unit form”, Expo. Math., 17 (1999), 339–348 | MR | Zbl
[5] O. Gnatiuk, N. Golovashchuk, “Differential Graded Categories Associated with the Dynkin diagrams”, Scientific Journal of National Pedagogical Dragomanov University. Serie 1. Physics and Matematics Science, 14 (2013)